# SDR ASAA2018123127821

- Difficulty date: December 31, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION PANEL HAS AREAS OF CORR FROM STA 727+8 TO STA 830. GROUNDED - YES. REMOVED CORR FROM AFT PIT LT TRANSITION PANEL FROM STA 727+8 TO STA 830, FOUND TO BE IN LIMITS BETWEEN STA 727+8 AND 727G+8 AND 727I+D AND 830 IAW SRM 53 00 53 1A 2 FIG 103 DETAIL D RESTORED FINISH IAW AMM 51 21 47 370 802 AND AMM 51 21 71 370 802, REMOVED CORR FROM AFT PIT LT TRANSITION PANEL STA 727G+8 TO 727I+12, FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2 FIG 103 DETAILD REPAIRED LT TRANSWITION PANEL STA 727G+8 TO 727I+12 IAW SRM 53 00 53 2R 5 RPAIR 5 W 1 O .040 R .018 L 6 D .022.
